# SDR CALA2023083002658

- Difficulty date: August 27, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 74,078 hours, 27,026 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33002
- Condition: Sticking
- Location: Fd Gear Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE THREE RED THREE GREEN OVERHEAD WAS GREEN NOW ALL S HOW GREEN T/S PER FIM 32-30 TASK 816 FOUND GEAR HANDLE STICKING, CLEANED GEAR HANDLE MECHCANISM OPS CHECK GOOD
